# SDR SWAA000564

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 39,626 hours, 38,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 201318
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,  FOUND RT OVERWING EMERGENCY EXIT LIGHT INOPERTIVE.  R&R BATTERY AND LIGHT HOUSING ASSY PER MM.
